# SDR NACA2023031900001

- Difficulty date: March 19, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,812 hours, 20,155 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 233T32411042
- Part serial: D00160
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE SWITCH STICKING OR NOT ENGAGING. REMOVED AND REPLACED ANTI-ICE PANEL ASSY IAW AMM 30-11-01 OPS CHECK GOOD. NO TRAX TIME INFO FOR UNIT REMOVED.
